MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG 8F SINGLE-LUMEN CV CATHETER WITH SURECUFF TISSUE INGROWTH CUFF INTERMED; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS GROSHONG 8F SINGLE-LUMEN CV CATHETER WITH SURECUFF TISSUE INGROWTH CUFF INTERMED; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code Complaint, Ill-Defined (2331)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rerd0024 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Patient reported to medical services & support that she had a groshong cvc placed in 2007, and the catheter needs to be repaired due to home healthcare "messing" up the catheter.The catheter will flush and aspirate with out issue, however, patient is having bleed back.Patients states she was informed that the catheter was obsolete.She contacted ms&s inquiring about a yellow connector as she has 3 inches of catheter that could be repaired.Patient is scheduled to see her physician to have her groshong cvc evaluated for repair or replacement.Ms&s advised the patient that the device is not obsolete.No patient injury was reported.

Brand Name
GROSHONG 8F SINGLE-LUMEN CV CATHETER WITH SURECUFF TISSUE INGROWTH CUFF INTERMED
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6959943
Report Number3006260740-2017-01851
Device Sequence Number13574039
Product Code LJS
UDI-Device Identifier00801741036743
UDI-Public(01)00801741036743
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K831386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7711800
Device Lot NumberRERD0024
Was Device Available for Evaluation? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1